My symptoms usually act up a couple of times every day even though I am on meds, they usually get really bad once or twice a week around the time a couple of hours before I am supposed to take my meds. I am on 3mg rexulti 8 am and 400mg seroquel 7pm.
For the past 2 weeks or so I had next to no symptoms at any time, I felt like I was finally getting better.
Today at 6:30 am my symptoms came back with a vengeance, I feel like my whole world is tearing apart. Now its been 3 and a half hours since I took the meds, it isn’t getting better I feel terrible like my terror is tearing me apart from the inside.
I’m starting to consider taking another 400mg seroquel because I can’t cope. I really feel terrible, like I could start crying and rocking back and forth. No one is nearby to help me so I’ve come here for moral sopport. If you have read this far thank you for taking the time, if you know how this feels your words of support and advice are welcomed greatly.
Do you have any medical helpline /hotline that you could ring? I’d be looking for a med tweak.
Maybe your pdoc could add another med to your daily routine. Have you tried Geodon? It’s a good med. I’m sorry you’re having a hard time.
I’ve had the same issue on different meds, they always run out at some point during the week, then I have to deal with these withdrawallike symptoms (or maybe its the paychosis). We have been tweaking the meds and i thought this was finally a good combo and I was getting better, then all of a sudden it feels like my entire world came crashing down. I know if i take an extra 400mg seroquel i will pull out of it but i am still a bit hesitant.
I would caution against taking another pill. Call your doctor and ask the nurse on call what to do. Taking too much medicine without titrating your way up can cause a seizure.
I tried geodon but i still had symptoms on it and it caused me to constantly tremor. The tremor didn’t bother me but people noticed and found it unsightly.
I know about being on 3 aps, im already on 2, if 3 i feel like i would have bad odds for side effects.
Ive been on up to 800 seroquel before with no ill effects. I think the worst that could come of it would be that I would be a bit more drowsy all day.
What symptoms are you experiencing? For me, breaking them down into clinical terms helps me regain power over them.
Really intense paranoia and some intrusive thought and a feeling of impending doom, excitability and fidgeting around racing thoughts
only listen to music, don’t watch the news you’ll get upset even more. Try not to let your mind get the best of you.
Im going to take that extra seroquel, that will definitely calm me down.
You should still call your doctor to let them know.
Have you ever taken anything for anxiety? Most of the symptoms you’re describing sound like what I feel during a panic attack.
When I get like that I take a prn, lay down and put everything on hold. No pressure. I remind myself that it’s only temporary and recovery is still possible.
I have some ativan left over for anxiety but I dont feel like it will do anything. Its been 4 hours now since i took the rexulti, im going to take that 400mg seroquel now, hopefully then things will quiet down.
Good idea, the only thing i have to do today is a small assignment for my online class. Ill write something small and send it in hopefully before 11:59. Then ill just kick back and relax.
I took the extra 400 seroquel, now i kust have to wait and see if ill come down.